# SDR SWAA2023041815582

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREA OF CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 24 BS 500A-500D WL 157.<[01] VERIFIED APPLICABILITY FOR SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2.;[02] REMOVED CORROSION ON FCB TO SIDEWALL SUPPORT AT RBL24;BS500A-500D;WL157.MEASURE:L=.5';W=.35';D=.015';ORIGINAL TICKNESS 0.040';REMAINING TICKNESS 0.025';FOUND TO BE OUT OF LIMITS;IAW SRM 53-00-53-1A-2;PARAG 4A(2) DETAIL D FIG 103;AND SRM 53-30-53-0I-2 IDENTIFICATION 2 TABLE 2.TOOL USED ATS:2473;S/N UNKNOWN;DUE:08/2023.;[03] VERIFIED CORRECTIVE ACTION ITEM 1-2.;[04] RECEIVED;LOCATED AND DRILLED NEW SIDEWALL SUPPORT (CHANNEL ASSY) WITH P/N 143A7501-186;LOT#1520040-1; AT RBL24;BS500A-500D;IAW SRM 51-40-05 AND DWG#143A7501.;[05] VERIFIED CORRECTIVE ACTION 4 AND MEASUREMENT TABLE
